# SDR SWAA960515

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling
- Condition: Cracked
- Location: Nose W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND .75 INCH CRACK AT PREVIOUS REPAIR IN NOSE W/W CENTER WEB REPAIR, EXTENDING FROM UNDER RIVET HEAD.  REPAIRED PER BOEING SRM.
